[Angioimmunoblastic lymphadenopathy. Apropos a case with unusual clinical manifestations and evolution to T-cell lymphoma].
Аннотация
We present the case of a 67-years-old patient which, after treatment with ciprofloxacin, developed fever, exanthema, arthralgias, polyadenopathies, hepatosplenomegaly, autoimmune hemolytic anemia, hypergammaglobulinemia and severe inversion of the CD4/CD8 ratio. Latter, he developed ischemic signs in several locations (splenic and cerebral infarcts), as well as polyneuropathy and inflammatory myopathy. The diagnosis of angioimmunoblastic lymphadenopathy was established through ganglionary biopsy. The patient improved initially with the administration of corticoids, but in a few months, he developed pleomorphic T lymphoma with quick fatal evolution. We discuss the rarity of some of the clinical and laboratory manifestations in this patient and we comment on the association of ciprofloxacin and the angioimmunoblastic lymphadenopathy, which has never been previously described in the international literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.